| Model Number |
H7493960820300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the lot number is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
Event or Problem Description
It was reported that a shaft break occurred.A 3.00 mm x 20.00 mm agent drug-coated balloon (dcb) was selected for treatment.During the procedure, while inserting the balloon the shaft broke.The device was removed from patient and the procedure was successfully completed with an alternative device.There was no patient complication, and the patient was in good condition after the procedure.